# SDR SIMA20180201003

- Difficulty date: February 1, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N228NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000545
- Aircraft time: 4,645 hours, 3,238 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT FWD STATION FLASHLIGHT WILL NOT CHARGE.  REMOVED AND REPLACED THE FLASHLIGHT AND BATTERY PACK IAW AMM 33-51-01. OPS CHECKED GOOD. NO FURTHER DEFECTS NOTED.
